Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4274
Title: Global existence for a quasilinear Maxwell system
Authors: Lucente, Sandra
Ziliotti, Guido
Keywords: Maxwell systemSobolev spaces on manifoldSmall data
Issue Date: 2000
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Sandra Lucente and Guido Ziliotti, "Global existence for a quasilinear Maxwell system", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (2000) suppl.2, pp. 169-187.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (2000) suppl.2
Abstract: In this work we deal with quasilinear Maxwell system \[ \begin{cases} \overset{\partial t\left(\epsilon_{0}E+\Phi\left(E\right)\right)=curl\: H,}{\partial_{t}H=-curlE,}\end{cases} \] where $\epsilon_{0}$=diag $\left(a^{2},b^{2},b^{2}\right)$ is a diagonal matrix and $\Phi$ is a smooth matrix such that $\mid\Phi\mid$ has polynomial growth near E = O. Under suitable hypotheses on $\Phi$ we establish a global existence result for small amplitude solutions. The main argument is the study of pseudo-differential equations obtained diagonalizing the system and using for these equations a particular von Wahl-type estimate described in our previous paper $\left[5\right]$.
URI: http://hdl.handle.net/10077/4274
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.31 (2000) s2

Files in This Item:
File Description SizeFormat 
LucenteZiliottiRendMat31s2.pdf263.98 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

732
checked on Feb 21, 2018

Download(s)

354
checked on Feb 21, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.